Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 17, NWS Louisville, KY

June 14, 2016Bullitt County, Jefferson County, Kentucky; Clark County, Indiana

NWS Louisville, KY issued this flash flood warning at Jun 14, 2016, 5:34 PM EDT for Bullitt County, Jefferson County, Kentucky; Clark County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 5:34 PM EDT (21:34 UTC)
Expired
Jun 14, 2016, 8:30 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IN, Bullitt County, KY, Jefferson County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:15 PM EDTFLASH FLOODHillview, KYOLD PRESTON ROAD NEAR ZONETON MIDDLE SCHOOL IS FLOODED AND IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

009 
WGUS53 KLMK 142134
FFWLMK
INC019-KYC029-111-150030-
/O.NEW.KLMK.FF.W.0017.160614T2134Z-160615T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
534 PM EDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  JEFFERSON COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN BULLITT COUNTY IN CENTRAL KENTUCKY...

* UNTIL 830 PM EDT

* AT 534 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...ST.
  MATTHEWS...SHIVELY...SHEPHERDSVILLE...LYNDON...MIDDLETOWN AND DOUGLASS
  HILLS.

LAT...LON 3842 8562 3838 8564 3835 8559 3834 8558
      3834 8556 3826 8541 3812 8543 3796 8565
      3815 8590 3828 8582 3829 8579 3831 8580
      3832 8578 3833 8579 3835 8576 3837 8578
      3844 8567

$$

ZT
1 follow-up statement
908 
WGUS73 KLMK 142232
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
632 PM EDT TUE JUN 14 2016

INC019-KYC029-111-142242-
/O.CAN.KLMK.FF.W.0017.000000T0000Z-160615T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK IN-JEFFERSON KY-BULLITT KY-
632 PM EDT TUE JUN 14 2016

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL CLARK...JEFFERSON AND
NORTHEASTERN BULLITT COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3842 8562 3838 8564 3835 8559 3834 8558
      3834 8556 3826 8541 3812 8543 3796 8565
      3815 8590 3828 8582 3829 8579 3831 8580
      3832 8578 3833 8579 3835 8576 3837 8578
      3844 8567

$$

ZT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:05 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 14, 3:05 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
305 PM EDT TUE JUN 14 2016

.SHORT TERM (Now through Wednesday Night)...
Issued at 256 PM EDT Tue Jun 14 2016

The weak wave that is interacting with a very warm, juicy atmosphere
and sparking thunderstorms in the lower and middle Ohio Valley this
afternoon will move off to the east this evening. As the wave exits
and we lose insolation this evening, convection will gradually taper
off.

Temperatures will not drop farther than the 70s in most places with
very muggy conditions tonight. Some patchy light haze or fog may
form in some spots around dawn.

On Wednesday a weak 5H shortwave trof and speed max will cross the
region during the afternoon, resulting in another day of
thunderstorm activity. Mid-level lapse rates will be a little
steeper that what we've seen today and the upper flow will be a bit
stronger though still rather weak. Precipitable waters will be in
the 1.7 to 2 inch range with K Index in the mid 30s. So, locally
torrential downpours are a near certainty. With somewhat weak flow
and not much dry air aloft to tap into, gusty surface winds at the
surface will be primarily driven by heavy rain cores dumping out of
storms and spreading out as they hit the ground. The wet profiles
and high wet bulb zero heights discourage widespread large hail, but
sub-severe hail in the stronger cells will still be possible.
Fortunately storms will show a little more forward movement than
they have the last couple of days.

High temperatures will be dependent on the amount of cloud cover and
coverage of precipitation, but highs around 90 appear reasonable.

Wednesday night the wave will move off to the east and thunderstorms
will once again taper off. Lows will be in the 70s.

.LONG TERM (Thursday through Tuesday)...
Issued at 305 PM EDT Tue Jun 14 2016

A stronger upper trof will come in from the north Thursday and pass
through here Thursday evening. We'll see a much stronger vertical
wind profile Thursday than what we will have experienced Monday
through Wednesday. Strong surface instability will materialize as
temperatures soar into the lower and middle 90s. The main limiting
factor will be a significant decrease in deep moisture, with models
showing rather dry soundings, and surface dew points mixing down
into the 60s in the afternoon. So, will keep PoPs low, which is in
good agreement with previous forecast and surrounding offices.
Storms that do fire, though, will still have a shot at becoming
severe with the dry air and increasing flow aloft and lowering WBZ
heights supporting a chance of severe sized hail and gusty downburst
winds. In the LMK CWA the Lake Cumberland region stands the best
chance for a severe storm in the afternoon.

Storm generation will still be possible into the evening hours over
southern Kentucky before tapering off overnight.

Friday through Tuesday look dry as a stout upper ridge swells from
the Desert Southwest to the East Coast.

&&

.AVIATION (18Z TAF Update)...
Issued at 1255 PM EDT Tue Jun 14 2016

A very moist air mass combined with daytime heating and a nearby
surface boundary will promote scattered to numerous showers and
storms across central Kentucky this afternoon. The highest coverage
of storms looks to impact SDF and BWG. Storms will be capable of
producing torrential downpours and locally gusty winds. At LEX, the
environment isn't as supportive so will hold off on prevailing in
the TAF for now.

Storm coverage will wane with loss of daytime heating, so ending
around 00-02z giving way to mostly clear skies overnight. Depending
on how rainfall plays out, there could be fog or stratus form at the
TAF sites. Statistical guidance points to this happening at BWG the
most.

For Wednesday, expect generally southerly to southwesterly flow and
a greater chance of storms during the late morning into the
afternoon.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........ZT
Hazardous weather outlook, Jun 14, 3:18 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT TUE JUN 14 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-151930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
318 PM EDT TUE JUN 14 2016 /218 PM CDT TUE JUN 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

LOCALLY TORRENTIAL RAIN CAN BE EXPECTED IN STORMS THIS
EVENING...ESPECIALLY ALONG AND WEST OF INTERSTATE 65. MINOR
PONDING ON ROADWAYS AND IN AREAS WITH POOR DRAINAGE IS POSSIBLE.
THE HEAVIEST STORMS MAY PRODUCE SOME GUSTY WINDS AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE FORECAST WEDNESDAY. SEVERE THUNDERSTORMS WILL
BE POSSIBLE...CAPABLE OF LOCALLY DAMAGING WINDS...SMALL HAIL...AND
TORRENTIAL RAINFALL.

WIDELY SCATTERED STORMS ARE FORECAST THURSDAY...MAINLY OVER THE
BLUEGRASS AND LAKE CUMBERLAND REGIONS. THESE STORMS MAY PRODUCE
BRIEF HEAVY RAIN...GUSTY WINDS...AND HAIL.

HEAT INDEX VALUES ON WEDNESDAY AND THURSDAY WILL RANGE FROM 96 TO
101 BOTH AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE
WEATHER THROUGH THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Jun 14, 4:56 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM EDT TUE JUN 14 2016

INZ091-092-KYZ030-142130-
FLOYD-CLARK-JEFFERSON-
456 PM EDT TUE JUN 14 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
FLOYD...SOUTH CENTRAL CLARK AND JEFFERSON COUNTIES...

AT 456 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ST. DENNIS TO NEAR VALLEY STATION...AND MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...ST. MATTHEWS...
SHIVELY...LYNDON...MIDDLETOWN...DOUGLASS HILLS AND PROSPECT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3835 8558 3834 8558 3834 8556 3825 8541
      3817 8546 3804 8587 3805 8587 3809 8591
      3816 8591 3818 8590 3819 8596 3822 8596
      3842 8571
TIME...MOT...LOC 2056Z 231DEG 19KT 3824 8591 3805 8582

ZT
Local storm report, Jun 14, 5:02 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     1 N MENTOR              38.33N 86.72W
06/14/2016                   DUBOIS             IN   EMERGENCY MNGR

            TREES DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jun 14, 5:05 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT TUE JUN 14 2016

KYZ029-045-053-142130-
LARUE-NELSON-BULLITT-
505 PM EDT TUE JUN 14 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
NELSON...SOUTHEASTERN BULLITT AND NORTH CENTRAL LARUE COUNTIES...

AT 504 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF SHEPHERDSVILLE TO 7 MILES
NORTHEAST OF HODGENVILLE...AND MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...LEBANON JUNCTION...LENORE...HUNTERS...CRAVENS...SOLITUDE...
SAMUELS FIELD AIRPORT...LOTUS...SCUFFLETOWN AND SMITHVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3801 8551 3799 8549 3775 8548 3763 8571
      3768 8572 3773 8568 3774 8568 3775 8569
      3778 8573 3781 8573 3802 8551
TIME...MOT...LOC 2104Z 217DEG 21KT 3788 8565 3766 8566

ZT
Special weather statement, Jun 14, 5:12 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
512 PM EDT TUE JUN 14 2016

INZ077>079-092-142145-
WASHINGTON-SCOTT-JEFFERSON-CLARK-
512 PM EDT TUE JUN 14 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT WESTERN JEFFERSON...
SCOTT...NORTHEASTERN WASHINGTON AND NORTHWESTERN CLARK COUNTIES...

AT 512 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF BROWNSTOWN TO 7 MILES NORTHWEST OF
PROSPECT...AND MOVING NORTHEAST AT 35 MPH.

WINDS 40 TO 45 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISON...SCOTTSBURG...NEW PROVIDENCE TOWN...VIENNA...CHARLESTOWN...
SELLERSBURG...AUSTIN...LEXINGTON...HANOVER AND SMYRNA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3874 8542 3838 8574 3871 8612 3878 8606
      3876 8603 3877 8598 3875 8598 3876 8596
      3875 8590 3873 8589 3873 8587 3881 8579
      3883 8573 3882 8570 3882 8563 3885 8561
      3885 8557 3888 8557 3888 8554
TIME...MOT...LOC 2112Z 225DEG 28KT 3878 8600 3844 8569

ZT
Local storm report, Jun 14, 5:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     1 SE JEFFERSONTOWN      38.20N 85.56W
06/14/2016  E50 MPH          JEFFERSON          KY   NWS EMPLOYEE

            .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jun 14, 5:32 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM EDT TUE JUN 14 2016

INZ079-092-KYZ031>035-142215-
JEFFERSON-CLARK-FRANKLIN-HENRY-SHELBY-OLDHAM-TRIMBLE-
532 PM EDT TUE JUN 14 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
JEFFERSON...NORTHEASTERN CLARK...HENRY...EASTERN OLDHAM...
NORTHWESTERN FRANKLIN...SHELBY AND TRIMBLE COUNTIES...

AT 532 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES WEST OF BEDFORD TO NEAR LA GRANGE TO 8 MILES
NORTH OF TAYLORSVILLE...AND MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...MADISON...LA GRANGE...NEW CASTLE...BEDFORD...PENDLETON...
EMINENCE...SIMPSONVILLE...SALUDA AND PLEASUREVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3874 8530 3874 8533 3858 8521 3859 8509
      3854 8501 3850 8503 3851 8498 3849 8499
      3847 8495 3843 8495 3843 8494 3846 8492
      3845 8491 3843 8490 3804 8508 3814 8540
      3830 8537 3855 8556 3880 8539
TIME...MOT...LOC 2132Z 236DEG 35KT 3854 8551 3834 8534 3815 8539

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:49 PM EDTSpecial Weather StatementLMKOhio26 min
Jun 14, 2:57 PM EDTSpecial Weather StatementLMKLogan33 min
Jun 14, 3:35 PM EDTSpecial Weather StatementLMKButler, Edmonson, Warren25 min
Jun 14, 3:59 PM EDTSpecial Weather StatementLMKEdmonson, Grayson31 min
Jun 14, 4:40 PM EDTSevere Thunderstorm WarningLMKBullitt35 min
Jun 14, 4:56 PM EDTSpecial Weather StatementLMKJefferson34 min
Jun 14, 5:00 PM EDTSevere Thunderstorm WarningLMKJefferson30 min
Jun 14, 5:05 PM EDTSpecial Weather StatementLMKNelson25 min
Jun 14, 5:08 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson37 min
Jun 14, 5:19 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 14, 5:22 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson23 min
Jun 14, 5:32 PM EDTSpecial Weather StatementLMKHenry, Shelby, Trimble43 min
Jun 14, 5:38 PM EDTSpecial Weather StatementLMKClinton, Russell52 min
Jun 14, 6:01 PM EDTSpecial Weather StatementLMKBoyle, Casey, Lincoln, Marion, Mercer, Washington44 min
Jun 14, 6:18 PM EDTSpecial Weather StatementLMKAnderson, Franklin, Woodford27 min
Jun 14, 6:45 PM EDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more75 min
Jun 14, 1:55 PM EDTSpecial Weather StatementLMKHarrison35 min
Jun 14, 2:18 PM EDTSpecial Weather StatementLMKFloyd, Harrison27 min
Jun 14, 3:08 PM EDTSpecial Weather StatementLMKOrange37 min
Jun 14, 3:29 PM EDTSevere Thunderstorm WarningLMKOrange, Washington31 min
Jun 14, 3:39 PM EDTSevere Thunderstorm WarningLMKDubois, Perry36 min
Jun 14, 3:51 PM EDTSpecial Weather StatementLMKCrawford, Orange24 min
Jun 14, 4:03 PM EDTAreal Flood AdvisoryLMKHarrison3 hr
Jun 14, 4:16 PM EDTSpecial Weather StatementLMKCrawford, Harrison, Orange, Washington29 min
Jun 14, 4:19 PM EDTAreal Flood AdvisoryLMKDubois, Orange56 min
Jun 14, 4:46 PM EDTSpecial Weather StatementLMKClark, Floyd, Washington29 min
Jun 14, 5:12 PM EDTSpecial Weather StatementLMKClark, Scott33 min

Nearby

Flash Flood Warnings in Kentucky, 2016Flash Flood Warnings in Indiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.